# SDR ASAA2012103193219

- Difficulty date: October 31, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 18,214 hours, 5,719 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694403
- Condition: Stuck
- Location: Fmc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FMC KEYPAD L6 BUTTON STICKY.  ACFT GROUNDED.  R & R F/O FMC KEYBOARD & OPS CHECKED GOOD IAW AMM 34-61-01-400-801.
